# SDR 2000ZZZX323

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STA 715 RIGHT BUTT LINE 58.  CORROSION ON WEB.  CORROSION ON FORWARD, LOWER SURFACE OF FRAME 718, SPLICE UNDER CABIN FLOOR.  REPLACED FRAME STA 781, REPLACED WEB PER SB 53-131 REV 4 AND SRM 53-2, 51-30-5.
